# SDR ASAA2023040142721

- Difficulty date: April 1, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 33,318 hours, 10,565 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: 1741
- Condition: Unknown
- Location: #1 Engine
- Part time: 791 hours, 239 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND #1 ENG IDG NO OIL IN SIGHT GLASS. GROUNDED - YES. REMOVE AND INSTALLED #1 IDG REF AMM 24-11-11.
